# SDR UIEA2021031500566

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767
- Aircraft serial: 27310
- Aircraft time: 99,732 hours, 20,721 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: CF680C26F
- Part serial: 706103
- Condition: Defective
- Location: Eng Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSCHEDULED ENGINE CHANGE REQUIRED DUE TO DEFECT FOUND WITH FUEL MANIFOLD DURING EO 1972A725(  REMOVED AND REPLACED ENGINE PER WORK ORDER 78316.  )
